# SDR SWIA200616508

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 6,492 hours, 5,720 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, NOTICED A BURNING SMELL IN COCKPIT.  INSPECTED FLIGHT DECK AND ELECTRICAL EQUIPMENT BAY FOR EVIDENCE OF BURNING.  NO EVIDENCE FOUND.  PERFORMED GROUND ENGINE RUNS REF CRJ MM 71-00-00 WITH E & E BAY AND PAX DOOR CLOSED.  INSPECTED E & E BAY AND FLIGHT DECK FOR BURNING ODOR.  NO ODOR PRESENT.  OK FOR SERVICE.
